# SDR AALA202510166160

- Difficulty date: September 19, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 36,166 hours, 14,832 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5392408320100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FITTING WORN BETWEEN FR 23 AND FR 24 AT -Y1263. REPLACED RIGHT HAND LATERAL FITTING PER EA 368345.
